# SDR CA990531002

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 2550 · Cargo Compartments
- Part: Switch
- Part number: MS245471
- Condition: Failed
- Location: Hoist
- Component: HS20200106
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING EXTERNAL HOISTING OPERATIONS, THE HOIST FAILED NEAR THE FULL-UP POSITION.  A VISUAL INSPECTION FOUND THE PLUNGER FOR THE FULL-IN LIMIT SWITCH JAMMED IN THE CABLE GUIDE HOUSING OF THE HOIST THEREBY CUTTING POWER TO THE HOIST MOTOR NOT ALLOWING THE CABLE IN OR OUT.  THE COVER FOR THE UPPER LIMIT SWITCH WAS REMOVED REVEALING THAT THE CIRCLIP WHICH HOLDS SPRING PRESSURE ON THE PLUNGER HAD BECOME DISENGAGED. THIS WAS THE FIRST HOISTING OPERATION SINCE OVERHAUL.
